Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Health questions.
Sep 17, 2009

Hello I am a 27 year old male who was diagnosed in January. I started my meds in march.I WENT FROM OVER 100,OOO down to under a hundred by the first week in june. However in august ai had some chills in my head and face and some stomach pains. I told my doctor and he said he was not impressed. I went back to the hospital again two weeks later had scans done and ekg and blood work of liver. All of my test were neg.Well i got a flu shot on wednesday.I votimed on firday night and had back and stomach pains since then. What should i do. Now the stomach pains come and go and the back pain also. Should i get a new doctor. Or am i having a reaction to the shot.

Response from Dr. McGowan

Thanks for your question. I am glad you have had such a good response to your medications.

I do not think you should change your doctor at this point.

Your initial symptoms are not very specific. So it is best to call back and follow-up and let the doctor know what has evolved with your symptoms. Since the stomach pains started before the flu shot they may not be related, unless the character of the pain has changed. Some things to consider with your doc are pancreatitis, or acid reflux from the stomach, gall stones, or maybe kidney stones. There are several possibilities. Since things have not gotten better and the initial tests are negative you have to have them look for less common things (or common things that may be causing unusualy symptoms). Best, Joe



Previous
Surgery to lose weight.
Next
elimanted hiv blood

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement